# SDR YENA201911251670

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PAX DOOR 832 SLIDE ASSEMBLY SAFETY PIN CANNOT BE INSTALLED; REF AEROMAN NR 2019-313018 W/O 2019 295/1 PERFORMED A CONTROLLED SLIDE DEPLOYMENT IAW AMM 25-62-00-710-001A.
